Alert archive / California / Small Craft Advisories in 2020
Small Craft Advisory 51, NWS Eureka, CA
NWS Eureka, CA issued this small craft advisory at Jun 19, 2020, 2:41 AM PDT. It was in force for 36 hr.
The area
The counties it named.
The facts
- Issued
- Jun 19, 2020, 2:41 AM PDT (09:41 UTC)
- Expired
- Jun 20, 2020, 2:44 PM PDT
- In force
- 36 hr
- Issued by
- NWS Eureka, CA
The text
As transmitted.
667 WHUS76 KEKA 190941 MWWEKA URGENT - MARINE WEATHER MESSAGE National Weather Service Eureka CA 241 AM PDT Fri Jun 19 2020 PZZ470-191600- /O.CON.KEKA.GL.W.0013.000000T0000Z-200619T1600Z/ Pt St George to Cape Mendocino 10 to 60 nm- 241 AM PDT Fri Jun 19 2020 ...GALE WARNING REMAINS IN EFFECT UNTIL 9 AM PDT THIS MORNING... * WHAT...North winds 20 to 30 kt with gusts to 35 kt and steep seas 9 to 11 feet. * WHERE...Pt St George to Cape Mendocino 10 to 60 nm. * WHEN...Until 9 AM PDT this morning. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. * ADDITIONAL DETAILS...Winds and seas will drop below gale force this morning, but remain elevated through the evening. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ PZZ475-191745- /O.NEW.KEKA.SC.Y.0051.200619T0941Z-200621T0500Z/ Cape Mendocino to Pt Arena 10 to 60 nm- 241 AM PDT Fri Jun 19 2020 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 10 PM PDT SATURDAY... * WHAT...North winds 15 to 25 kt with gusts up to 30 kt and steep seas 7 to 11 feet. * WHERE...Cape Mendocino to Pt Arena 10 to 60 nm. * WHEN...Until 10 PM PDT Saturday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ450-455-191600- /O.CON.KEKA.SC.Y.0050.000000T0000Z-200619T1600Z/ Pt St George to Cape Mendocino out 10 nm- Cape Mendocino to Pt Arena out 10 nm- 241 AM PDT Fri Jun 19 2020 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT THIS MORNING... * WHAT...North winds 10 to 15 kt with gusts to 25 kt near Pt St George and Cape Mendocino. Steep seas 6 to 8 feet. * WHERE...Pt St George to Cape Mendocino out 10 nm and Cape Mendocino to Pt Arena out 10 nm. * WHEN...Until 9 AM PDT this morning. * IMPACTS...Conditions will be hazardous to small craft. * ADDITIONAL DETAILS...Local areas of southerly winds near the coast are possible through tonight. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
7 follow-up statements
205 WHUS76 KEKA 191558 MWWEKA URGENT - MARINE WEATHER MESSAGE National Weather Service Eureka CA 858 AM PDT Fri Jun 19 2020 PZZ470-200000- /O.EXP.KEKA.GL.W.0013.000000T0000Z-200619T1600Z/ /O.NEW.KEKA.SC.Y.0052.200619T1600Z-200620T0600Z/ Pt St George to Cape Mendocino 10 to 60 nm- 858 AM PDT Fri Jun 19 2020 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 11 PM PDT THIS EVENING... ...GALE WARNING WILL EXPIRE AT 9 AM PDT THIS MORNING... * WHAT...Northwest winds 10 to 20 kt with gusts up to 30 kt and seas 7 to 10 feet expected. * WHERE...Pt St George to Cape Mendocino 10 to 60 nm. * WHEN...Until 11 PM PDT this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ450-455-191700- /O.EXP.KEKA.SC.Y.0050.000000T0000Z-200619T1600Z/ Pt St George to Cape Mendocino out 10 nm- Cape Mendocino to Pt Arena out 10 nm- 858 AM PDT Fri Jun 19 2020 ...SMALL CRAFT ADVISORY WILL EXPIRE AT 9 AM PDT THIS MORNING... $$ PZZ475-200000- /O.CON.KEKA.SC.Y.0051.000000T0000Z-200621T0500Z/ Cape Mendocino to Pt Arena 10 to 60 nm- 858 AM PDT Fri Jun 19 2020 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM PDT SATURDAY... * WHAT...North winds 15 to 25 kt with gusts up to 30 kt and steep seas 7 to 11 feet. * WHERE...Cape Mendocino to Pt Arena 10 to 60 nm. * WHEN...Until 10 PM PDT Saturday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
388 WHUS76 KEKA 192142 MWWEKA URGENT - MARINE WEATHER MESSAGE National Weather Service Eureka CA 242 PM PDT Fri Jun 19 2020 PZZ470-200545- /O.CON.KEKA.SC.Y.0052.000000T0000Z-200620T0600Z/ Pt St George to Cape Mendocino 10 to 60 nm- 242 PM PDT Fri Jun 19 2020 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING... * WHAT...Northwest winds 10 to 20 kt with gusts up to 30 kt and seas 7 to 10 feet expected. * WHERE...Pt St George to Cape Mendocino 10 to 60 nm. * WHEN...Until 11 PM PDT this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ475-200545- /O.CON.KEKA.SC.Y.0051.000000T0000Z-200621T0500Z/ Cape Mendocino to Pt Arena 10 to 60 nm- 242 PM PDT Fri Jun 19 2020 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM PDT SATURDAY... * WHAT...North winds 15 to 25 kt with gusts up to 30 kt and steep seas 7 to 11 feet. * WHERE...Cape Mendocino to Pt Arena 10 to 60 nm. * WHEN...Until 10 PM PDT Saturday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
404 WHUS76 KEKA 200238 MWWEKA URGENT - MARINE WEATHER MESSAGE National Weather Service Eureka CA 738 PM PDT Fri Jun 19 2020 PZZ455-201045- /O.EXB.KEKA.SC.Y.0051.200620T0900Z-200621T0500Z/ Cape Mendocino to Pt Arena out 10 nm- 738 PM PDT Fri Jun 19 2020 ...SMALL CRAFT ADVISORY IN EFFECT FROM 2 AM TO 10 PM PDT SATURDAY... * WHAT...North winds 15 to 25 kt with gusts up to 30 kt and steep seas 7 to 9 feet. * WHERE...Cape Mendocino to Pt Arena out 10 nm. * WHEN...From 2 AM to 10 PM PDT Saturday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ470-200600- /O.CON.KEKA.SC.Y.0052.000000T0000Z-200620T0600Z/ Pt St George to Cape Mendocino 10 to 60 nm- 738 PM PDT Fri Jun 19 2020 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING... * WHAT...Northwest winds 10 to 20 kt with gusts up to 30 kt and seas 7 to 10 feet expected. * WHERE...Pt St George to Cape Mendocino 10 to 60 nm. * WHEN...Until 11 PM PDT this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ475-201045- /O.CON.KEKA.SC.Y.0051.000000T0000Z-200621T0500Z/ Cape Mendocino to Pt Arena 10 to 60 nm- 738 PM PDT Fri Jun 19 2020 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM PDT SATURDAY... * WHAT...North winds 15 to 25 kt with gusts up to 30 kt and steep seas 7 to 11 feet. * WHERE...Cape Mendocino to Pt Arena 10 to 60 nm. * WHEN...Until 10 PM PDT Saturday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
529 WHUS76 KEKA 200534 MWWEKA URGENT - MARINE WEATHER MESSAGE National Weather Service Eureka CA 1034 PM PDT Fri Jun 19 2020 PZZ470-200645- /O.EXP.KEKA.SC.Y.0052.000000T0000Z-200620T0600Z/ Pt St George to Cape Mendocino 10 to 60 nm- 1034 PM PDT Fri Jun 19 2020 ...SMALL CRAFT ADVISORY WILL EXPIRE AT 11 PM PDT THIS EVENING... $$ PZZ475-201345- /O.CON.KEKA.SC.Y.0051.000000T0000Z-200621T0500Z/ Cape Mendocino to Pt Arena 10 to 60 nm- 1034 PM PDT Fri Jun 19 2020 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM PDT SATURDAY... * WHAT...North winds 15 to 25 kt with gusts up to 30 kt and steep seas 7 to 11 feet. * WHERE...Cape Mendocino to Pt Arena 10 to 60 nm. * WHEN...Until 10 PM PDT Saturday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ455-201345- /O.CON.KEKA.SC.Y.0051.200620T0900Z-200621T0500Z/ Cape Mendocino to Pt Arena out 10 nm- 1034 PM PDT Fri Jun 19 2020 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 AM TO 10 PM PDT SATURDAY... * WHAT...North winds 15 to 25 kt with gusts up to 30 kt and steep seas 7 to 9 feet. * WHERE...Cape Mendocino to Pt Arena out 10 nm. * WHEN...From 2 AM to 10 PM PDT Saturday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
499 WHUS76 KEKA 200947 MWWEKA URGENT - MARINE WEATHER MESSAGE National Weather Service Eureka CA 247 AM PDT Sat Jun 20 2020 PZZ470-201800- /O.NEW.KEKA.SC.Y.0053.200621T1500Z-200623T1000Z/ Pt St George to Cape Mendocino 10 to 60 nm- 247 AM PDT Sat Jun 20 2020 ...SMALL CRAFT ADVISORY IN EFFECT FROM 8 AM SUNDAY TO 3 AM PDT TUESDAY... * WHAT...North winds 20 to 30 kt with local gusts up to 40 kt and seas 7 to 12 feet expected. * WHERE...Pt St George to Cape Mendocino 10 to 60 nm. * WHEN...From 8 AM Sunday to 3 AM PDT Tuesday. * IMPACTS...Conditions will be hazardous to small craft. * ADDITIONAL DETAILS...Wind and seas will increase Sunday and Sunday night peaking late Sunday night and remaining elevated through Tuesday. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ455-475-201800- /O.CON.KEKA.SC.Y.0051.000000T0000Z-200621T0500Z/ Cape Mendocino to Pt Arena out 10 nm- Cape Mendocino to Pt Arena 10 to 60 nm- 247 AM PDT Sat Jun 20 2020 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM PDT THIS EVENING... * WHAT...Northwest winds 10 to 20 kt with local gusts up to 30 kt near cape Mendocino and steep seas 5 to 7 feet. * WHERE...Cape Mendocino to Pt Arena out 10 nm and Cape Mendocino to Pt Arena 10 to 60 nm. * WHEN...Until 10 PM PDT this evening. * IMPACTS...Conditions will be hazardous to small craft. * ADDITIONAL DETAILS...Winds and seas will briefly diminish this afternoon and evening before increasing again Sunday. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
735 WHUS76 KEKA 201549 AAA MWWEKA URGENT - MARINE WEATHER MESSAGE...UPDATED National Weather Service Eureka CA 849 AM PDT Sat Jun 20 2020 PZZ455-475-210000- /O.CON.KEKA.SC.Y.0051.000000T0000Z-200621T0500Z/ Cape Mendocino to Pt Arena out 10 nm- Cape Mendocino to Pt Arena 10 to 60 nm- 849 AM PDT Sat Jun 20 2020 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM PDT THIS EVENING... * WHAT...Northwest winds 10 to 20 kt with local gusts up to 30 kt near cape Mendocino and steep seas 5 to 7 feet. * WHERE...Cape Mendocino to Pt Arena out 10 nm and Cape Mendocino to Pt Arena 10 to 60 nm. * WHEN...Until 10 PM PDT this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ470-210000- /O.CON.KEKA.SC.Y.0053.200621T1500Z-200623T1000Z/ Pt St George to Cape Mendocino 10 to 60 nm- 849 AM PDT Sat Jun 20 2020 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 AM SUNDAY TO 3 AM PDT TUESDAY... * WHAT...North winds 20 to 30 kt with local gusts up to 40 kt and seas 7 to 12 feet expected. * WHERE...Pt St George to Cape Mendocino 10 to 60 nm. * WHEN...From 8 AM Sunday to 3 AM PDT Tuesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
026 WHUS76 KEKA 202144 MWWEKA URGENT - MARINE WEATHER MESSAGE National Weather Service Eureka CA 244 PM PDT Sat Jun 20 2020 PZZ475-210545- /O.CAN.KEKA.SC.Y.0051.000000T0000Z-200621T0500Z/ /O.EXB.KEKA.SC.Y.0053.200621T1200Z-200623T0900Z/ Cape Mendocino to Pt Arena 10 to 60 nm- 244 PM PDT Sat Jun 20 2020 ...SMALL CRAFT ADVISORY IN EFFECT FROM 5 AM SUNDAY TO 2 AM PDT TUESDAY... * WHAT...Northwest winds 10 to 20 kt with local gusts up to 30 kt near cape Mendocino and steep seas 5 to 7 feet. * WHERE...Cape Mendocino to Pt Arena 10 to 60 nm. * WHEN...From 5 AM Sunday to 2 AM PDT Tuesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ455-210545- /O.CAN.KEKA.SC.Y.0051.000000T0000Z-200621T0500Z/ /O.EXB.KEKA.SC.Y.0053.200621T1200Z-200622T1200Z/ Cape Mendocino to Pt Arena out 10 nm- 244 PM PDT Sat Jun 20 2020 ...SMALL CRAFT ADVISORY IN EFFECT FROM 5 AM SUNDAY TO 5 AM PDT MONDAY... ...SMALL CRAFT ADVISORY IS CANCELLED... * WHAT...Northwest winds 10 to 20 kt with local gusts up to 30 kt near cape Mendocino and steep seas 5 to 7 feet. * WHERE...Cape Mendocino to Pt Arena out 10 nm. * WHEN...From 5 AM Sunday to 5 AM PDT Monday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ470-210545- /O.CON.KEKA.SC.Y.0053.200621T1500Z-200623T1000Z/ Pt St George to Cape Mendocino 10 to 60 nm- 244 PM PDT Sat Jun 20 2020 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 AM SUNDAY TO 3 AM PDT TUESDAY... * WHAT...North winds 20 to 30 kt with local gusts up to 40 kt and seas 7 to 12 feet expected. * WHERE...Pt St George to Cape Mendocino 10 to 60 nm. * WHEN...From 8 AM Sunday to 3 AM PDT Tuesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Eureka, CA wrote its last area forecast discussion before this small craft advisory went out at Jun 18, 2:46 PM PDT, 11 hours 55 minutes earlier.
Area forecast discussion, Jun 18, 2:46 PM PDT, 11 hours 55 minutes before
AREA FORECAST DISCUSSION National Weather Service Eureka CA 246 PM PDT Thu Jun 18 2020 .SYNOPSIS...Above normal temperatures will persist through the weekend for much of the interior. Hotter weather is expected next week. Meanwhile, marine air and onshore breezes will keep coastal areas seasonably cool. && .DISCUSSION...Upper level ridging over the NE Pacific will transition across the forecast area tonight, resulting in generally warmer overnight temperatures across mostly the higher elevations. Afternoon temperatures today across the interior have been running 10-20F warmer compared to yesterday at this time, generally in the mid 80s to mid 90s. Meanwhile, a shallow marine layer and onshore breezes have kept temperatures in the lower 60s along the coast. Arcata-Eureka airport (KACV) has not even broke 60F as of 2pm. High temperatures for coastal areas through this weekend have been based largely on persistence, statistical guidance and climatology. An upstream shortwave trough will start to flatten out the ridge on Friday. The air mass will remain sufficiently warm and the marine layer shallow with weak offshore flow. Thus, interior temperatures will either hold steady or warm a few more degrees on Friday. The greatest warming on Friday will likely be across Trinity county. This shortwave trough will progress toward the Pacific NW Friday night and Saturday, resulting in an increase of coastal low cloud cover, with marine air intruding into mostly the river valleys of Del Norte and Humboldt counties. We are not expecting any rain, however there is always a possibility of drizzle anytime we see a thick deck of low stratus and onshore winds into the coastal ranges. Mixing and daytime should result in some afternoon sunshine this weekend, so all is not lost. Compared to today, temperatures will likely "cool" in the interior river valleys of Del Norte and Humboldt counties this weekend. It will remain fairly pleasant, in the upper 70s to mid 80s. Marine air cooling will have a lesser impact on temperatures for interior Mendocino and Lake counties and practically no impact in eastern Trinity county where the heat risk will remain moderate. The ridge will start to rebound on Sunday, however temperatures are not expected to trend upward significantly until Monday. 500mb heights are expected to pump up to 588DM+ with 850mb temps increasing to 25C to 29C early to mid next week as the ridge builds in advance of an offshore trough. With air that warm at 850mb and dry adiabatic lapse rates, max temperatures will soar over the century mark, 100-105F, for mostly eastern Mendocino, Lake and Trinity counties. It appears the heat will be moderated by cooler marine air and onshore afternoon breezes in the valleys of Del Norte, Humboldt and western Mendocino counties. The influence of marine layer remains the largest unknown at this point. The layer should become very shallow in response to the warming aloft next week. This will likely spell more coastal fog, perhaps dense at times. Also of note is the potential for convection and tstms mid to late next week. The NBM thunderstorm probabilities increase to near 10% on Tue, and then to near 20% for Wed and Thu over the mountains of NE Trinity county. These probabilities typically are not a very reliable indicator for storms that far out, but it will be something to keep an eye on as we head into next week. && .AVIATION...Coastal marine influence will gradually increase over the next few days. Lower cigs and reduced vsbys can be expected each night and early morning at KACV and KCEC but may not reach IFR or perhaps only briefly during the early morning hours. Interior areas will remain VFR. && .MARINE...Northerly winds will begin a downward trend later tonight and continue on that downward trend Friday through Saturday. HREF probabilities of northerly winds greater than 30kt are 80% to 100% for the northern outer waters (pzz470), and 30% to 50% over the far north portion of pzz450 this evening. After that the probabilities of winds greater than 30kt fall to zero. This is aligned with all the deterministic model guidance, GFS, NAM12, HRRR, ARW, NMM, NAM-nest, and the list goes on. The only hazard that supports a gale beyond this evening will be steep seas which will likely remain above 10 ft. By Friday, all the guidance indicates wind in the 20 to 25kt range over the outer waters, steadily falling off later on Friday through Saturday, primarily north of Cape Mendocino. Seas will likely remain elevated and satisfy the criteria for an advisory north of the Cape, based on the NWPS output of short period waves. South of the Cape, winds will remain somewhat elevated and sufficient to support an advisory for small craft. Closer to the shoreline, high resolution models continue to indicate a southerly wind reversal developing offshore the Mendocino coast on Friday. The coarser NAM12 and GFS20 has light westerly winds under 5 kt which almost always turns out to be southerly. Even though the high resolution models do not show southerly winds nearshore north of the Cape, small scale eddies will likely form creating light southerly winds. The statistical guidance for CEC capture this. The general trend going into Sunday and Monday is for north winds to increase after a shortwave trough passes across the Pacific NW. This will likely lead to another plethora of advisories and possible warnings with seas projected to approach 10 ft by Tuesday. Granted the highest winds and seas will be over the outer waters, as well as the usual wind prone spots; near Pt St George and downwind of Cape Mendocino. && .EKA WATCHES/WARNINGS/ADVISORIES... CA...None. NORTHWEST CALIFORNIA COASTAL WATERS... Small Craft Advisory until 2 AM PDT Saturday for PZZ450. Gale Warning until 9 AM PDT Friday for PZZ470. Small Craft Advisory until 3 AM PDT Sunday for PZZ455. Gale Warning until 11 PM PDT this evening for PZZ475. && Visit us at https://www.weather.gov/eureka Follow us on Facebook and Twitter at: https://www.facebook.com/NWSEureka https://www.twitter.com/NWSEureka For forecast zone information see the forecast zone map online: https://www.weather.gov/images/eka/zonemap.png
Hazardous weather outlook, Jun 18, 3:44 AM PDT, 22 hours 57 minutes before
Hazardous Weather Outlook National Weather Service Eureka CA 344 AM PDT Thu Jun 18 2020 CAZ101>106-109-110-112-191045- Coastal Del Norte-Del Norte Interior-Northern Humboldt Coast- Southwestern Humboldt-Northern Humboldt Interior- Southern Humboldt Interior-Mendocino Coast- Northwestern Mendocino Interior-Southwestern Mendocino Interior- 344 AM PDT Thu Jun 18 2020 This hazardous weather outlook is for northwest California. .DAY ONE...Today and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. CAZ111-114-115-191045- Northeastern Mendocino Interior-Northern Lake County- Southern Lake County- 344 AM PDT Thu Jun 18 2020 This hazardous weather outlook is for northwest California. .DAY ONE...Today and tonight. Very low humidity this morning along with locally gusty northeast winds across the exposed mountainous terrain of eastern Mendocino and Lake Counties will result in locally elevated fire weather conditions. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. High temperatures will climb into the mid to upper 90s across the interior valleys on Friday. Next week, some temperatures above 100 will be possible in the hottest locations. In those hottest locales, there will be a moderate risk of heat- related illnesses for sensitive groups. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. CAZ107-108-113-191045- Northern Trinity-Southern Trinity-Southeastern Mendocino Interior- 344 AM PDT Thu Jun 18 2020 This hazardous weather outlook is for northwest California. .DAY ONE...Today and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. High temperatures will climb into the mid to upper 90s across the interior valleys on Friday. Next week, some temperatures above 100 will be possible in the hottest locations. In those hottest locales, there will be a moderate risk of heat- related illnesses for sensitive groups. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
The office that day
Everything else NWS Eureka, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 19, 8:58 AM PDT | Small Craft Advisory | EKA | 14 hr |
Nearby
Small Craft Advisories in California, 2020Every small craft advisory in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.